Alert archive / Texas / Gale Warnings in 2023
Gale Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Feb 15, 2023, 3:35 PM CST. It took effect at Feb 16, 2023, 12:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2023, 3:35 PM CST (21:35 UTC)
- In effect from
- Feb 16, 2023, 12:00 PM CST
- Expired
- Feb 17, 2023, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
852 WHUS74 KBRO 152135 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 335 PM CST Wed Feb 15 2023 GMZ170-175-161000- /O.UPG.KBRO.GL.A.0002.230216T1800Z-230217T0600Z/ /O.NEW.KBRO.GL.W.0004.230216T1800Z-230217T1200Z/ Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 335 PM CST Wed Feb 15 2023 ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 11 ft expected. * WHERE...Offshore Gulf waters between the mouth of the Rio Grande and Baffin Bay from 20 to 60 nm. * WHEN...From noon Thursday to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ150-155-161000- /O.NEW.KBRO.GL.W.0004.230216T1800Z-230217T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- 335 PM CST Wed Feb 15 2023 ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 6 AM CST FRIDAY... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 7 to 10 ft expected. * WHERE...Nearshore Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 20 nm. * WHEN...From noon Thursday to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
4 follow-up statements
115 WHUS74 KBRO 161005 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 405 AM CST Thu Feb 16 2023 GMZ150-155-170-175-161815- /O.CON.KBRO.GL.W.0004.230216T1800Z-230217T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 405 AM CST Thu Feb 16 2023 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 ft expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...From noon today to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-161815- /O.NEW.KBRO.SC.Y.0021.230216T1600Z-230217T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 405 AM CST Thu Feb 16 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...From 10 AM this morning to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
281 WHUS74 KBRO 161816 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1216 PM CST Thu Feb 16 2023 GMZ150-155-170-175-170230- /O.CON.KBRO.GL.W.0004.000000T0000Z-230217T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1216 PM CST Thu Feb 16 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 ft expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-170230- /O.CON.KBRO.SC.Y.0021.000000T0000Z-230217T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1216 PM CST Thu Feb 16 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 53
399 WHUS74 KBRO 162204 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 404 PM CST Thu Feb 16 2023 GMZ150-155-170-175-171200- /O.CON.KBRO.GL.W.0004.000000T0000Z-230217T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 404 PM CST Thu Feb 16 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 25 to 30 knots with gusts up to 40 knots and seas 8 to 12 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-171200- /O.CON.KBRO.SC.Y.0021.000000T0000Z-230217T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 404 PM CST Thu Feb 16 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 20 to 30 knots and very rough bay waters. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
309 WHUS74 KBRO 170938 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 338 AM CST Fri Feb 17 2023 GMZ150-155-170-175-171800- /O.CON.KBRO.GL.W.0004.000000T0000Z-230217T1200Z/ /O.EXB.KBRO.SC.Y.0021.230217T1200Z-230218T0600Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 338 AM CST Fri Feb 17 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 9 to 12 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 ft expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-171800- /O.EXT.KBRO.SC.Y.0021.000000T0000Z-230217T2100Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 338 AM CST Fri Feb 17 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 15, 3:23 PM CST, 12 minutes earlier.
Area forecast discussion, Feb 15, 3:23 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
323 PM CST Wed Feb 15 2023
...New SHORT TERM, LONG TERM, MARINE, FIRE WEATHER...
.SHORT TERM...
(Tonight through Thursday night)
Issued at 250 PM CST Wed Feb 15 2023
Overall, the going forecast is in decent shape this afternoon, with
still some final decisions to make on potential upgrades in the fire
weather arena for warning locations and times. Details on this in
the fire weather discussion section below. Otherwise, the main
story is a change from spring warmth and humidity back to winter-
like weather, Valley-style, beginning Thursday and continuing into
the first part of the weekend.
Positively-tilted 500 mb trough swings through the southern Plains
Thursday, with first shot of cooler and drier air arriving across
the ranchlands just before daybreak, the mid Valley soon after
daybreak, and the lower Valley by late morning or early afternoon.
Ahead of the front, stiff south/southeast winds across the lower/mid
Valley lay down enough to allow misty soupy conditions with low
clouds to redevelop after sunset, with patchy fog (visbility below 3
miles) in many spots along/east of IH 69C/US 281. Temperatures will
once again only fall into the lower 70s ahead of the front.
The trick to Thursday lies in the broader southwesterly flow in the
700-500 mb layer that holds for much of the day Thursday. This flow,
along with an embedded weak shear axis, should provide enough lift
to kick off a few showers mainly along/east of IH-69C/US 281
following the front, and post-frontal low clouds will keep
temperatures from rising - in fact, expecting a period of steady or
slowly falling temperatures into the lower 60s especially along/east
of IH 69E/US 77 in Cameron-Kenedy through noon and perhaps later.
This was already handled nicely in the previous forecast. Farther
west and north, from the Brush Country/upper Valley into the Rio
Grande Plains, clouds will lift and thin out with more sunshine as
the day progresses. While airmass is much cooler than recent days
(lower 90s today and Valentine's Day), the true colder air doesn't
arrive until after sunset, so model blends carrying 70-lower 70s is
on point.
Thursday night will see the reinforcing colder air filter in as the
aforementioned 500 mb trough moves east, with more mid level
westerlies allowing the chillier air to overspread the region. Have
lowered min temps by Friday morning a few degrees, now upper 30s to
lower 40s. With the continued advection, overnight winds likely to
remain at 10-15 mph (higher near the coast), and wind chill may
flirt with 30 by sunrise Friday. For now, forecasting 33 to 37
across the region but this will need to be watched.
&&
.LONG TERM...
(Friday through next Wednesday)
Issued at 250 PM CST Wed Feb 15 2023
A cold start to the long term forecast on Friday after the cold
front passes through. Surface high pressure will follow behind the
front that will help push cold and dry air into the region. Could
see some breezy to windy conditions on Friday due to the northerly
winds. High temperatures for Friday are expected to range from upper
50s to low 60s with lows that in the upper 30s to low 40s.
Temperatures will start to warm back up on Saturday as onshore flow
returns brining warm, moist air into the region. By Sunday, high
temperatures in the upper 70s to near 80 and lows in the upper 50s
to low 60s. Surface high pressure will move eastward towards the
end of the weekend, and by that time Deep South Texas and the Lower
Rio Grande Valley will be in almost zonal flow like pattern.
A cut off low around Baja-California will move over land at the
start of the work week and starts to makes its way towards the
region by the end of the long term on Wendesday. However, this
system does not seem to carry much in the way of rain chances at
this time. It should also be noted that the GFS and ECMWF models
resolve the movement and timing of this Baja Low differently. The
GFS keeps the energy from the low more to the north and has it a bit
stronger, while the ECMWF has the low more open and could have some
impacts to us with the low a bit more south. Regardless, the
presence of the Baja Low in both of the models does not lead to a
significant chance in rain, thus keeping the long term forecast dry.
The temperatures for the work week will still be warm with highs in
the 80s for most of Deep South Texas, however it is possible that
highs could get into the lower 90s on Tuesday. While the lows will
be mostly in the 60s.
&&
.AVIATION...
(18Z TAFS)
Issued at 1146 AM CST Wed Feb 15 2023
Wind is the main concern on both sides of the 24-hour period with
this forecast. Intermediate sounding showed 34-36 knot winds in
the 945-900 mb range (from the south) and with increasing
scattering of clouds we're seeing gusts reaching these speeds
through mix-down at Harlingen, and likely soon at Brownsville as
skies clear out there as well. McAllen, a bit outside of the
strongest gradient, should remain below these sustained and gust
values. After 4 PM expect some drop-off in speeds with VFR
ceilings and visibility...though hazy sunshine will be the rule.
Overnight, the southeast winds slacken but remain in the 8-12 knot
range, while surface and very low level moisture thickens once
again with loss of daytime heating. Expect a period of IFR to low
VFR ceilings and visibilities (mainly mist/haze) until the front
passes at or just before daybreak Thursday.
Behind the front, winds shift quickly to northwest but the
stronger surge may wait until a bit later in the morning when the
strong winds between 1000-900 mb mix down. The winds will wipe out
any visbility restrictions, but ceilings will be slower to lift,
especially across the Harlingen/Brownsville terminals where lower
ceilings (MVFR) hang pretty tough despite a deepening low level
northwesterly flow. Ceilings should lift fairly quickly after the
end of this forecast period, and wind speeds could be quite
difficult, even by 18Z...but did not explicitly forecast the
stronger speeds/gusts shown in the recent guidance.
&&
.MARINE...
Issued at 250 PM CST Wed Feb 15 2023
Now through Thursday Night...Marine layer in viscous southerly
flow doing its thing and winds have been in check at caution
levels along Laguna Madre and the open gulf. This will continue
overnight with winds generally 15 to 20 knots and seas near 5-6
feet beyond a few nautical miles offshore. With the warm humid air
overriding the cooler nearshore waters, may see another period of
less than 1 nm fog so something to consider later tonight. This
changes fairly dramatically Thursday as strong north-northwest
winds crank up behind the front. Situation is not as clear cut
given the lack of strong cold air advection, but models have been
consistent on sustained 30 knot winds now across all waters...and
though there may be some marine layer influence near shore, the
direction quickly backs northerly which should be enough to get
frequent gusts a little over gale force (34-37 knots) in all
waters. With that in mind, have hoisted Gale Warning for all Gulf
waters from noon through 6 AM Friday.
As for the Laguna...situation is more tuned to high end small craft
with perhaps a gale force gust here and there but generally gusts
holding at 29 to 32 knots during the peak of the stronger winds
during the period mentioned above. Seas will obviously become rough
and high...so bottom line is small craft should consider remaining
in port beginning Thursday morning and continuing through at least
daybreak Friday.
Friday through Next Wednesday...Hazardous marine conditions for
Friday are expected to carry into Saturday. Waves height could be
in the range of 8 to 11 feet with northerly winds between 25 to 30
knots and some gusts approaching gale. Marine conditions are
expected to calm down over the weekend becoming more favorable by
the end of Saturday and into Sunday. Winds could become elevated
again around Tuesday required Small Craft Exercise Caution and
lasting through Wednesday.
&&
.FIRE WEATHER...
Issued at 250 PM CST Wed Feb 15 2023
Now through Thursday Night...The question isn't weather there will
be a Red Flag event, it's where it will occur. Looking most likely
is the Brush Country, upper Valley, and parts of the Brooks and
perhaps Kenedy ranchlands. Farther east, the lower clouds and even
some light precipitation hold on longer...perhaps well past
noon...which will keep temperatures down (as mentioned above) and
thus humidity from dropping as rapidly as locations mentioned
above. Model blends have lowered humidity (dewpoints, with similar
temperatures) farther west, and winds should still be able to
push 20 mph and gusty well into the afternoon except 15-20 mph
across the Rio Grande Plains (Zapata) where humidity could fall
below 15 percent. All of these areas, therefore, are becoming more
likely for a Red Flag event - and when overlaid with Level 2
(Extreme) drought and increasing soil moisture deficits as well as
cured fuels, the situation is well set up for a fire spread day.
Important will be prevention of wildfires Thursday afternoon so
all safety precautions should be in place.
Friday...The dry air behind this cold front will cause relative
humidity values to drop for most of Deep South Texas to the 20s,
with some locations in Zapata, Starr, and and Jim Hogg to be in
the teens. Locations along the coast will be in the 30s. 20 foot
winds do stay below 15 knots for most of the region except along
the coast. While the winds may not be strong, the low relative
humidity is concerning. Will need to continue to monitor to see if
a Fire Danger Statement will be needed in case the winds are
higher than what is forecasted.
&&
.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE 65 70 46 57 / 0 30 0 0
HARLINGEN 62 70 42 59 / 0 20 0 0
MCALLEN 63 70 44 61 / 10 20 0 0
RIO GRANDE CITY 60 72 44 61 / 0 0 0 0
SOUTH PADRE ISLAND 61 69 47 52 / 10 30 0 0
BAYVIEW/PORT ISABEL 62 69 45 56 / 10 30 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Thursday morning through Thursday
afternoon for TXZ248>255-351-353>355.
GM...Gale Warning from noon Thursday to 6 AM CST Friday for GMZ150-
155-170-175.
&&
SHORT TERM...52-Goldsmith
LONG TERM....64-Katz
AVIATION...52-GoldsmithHazardous weather outlook, Feb 15, 4:16 AM CST, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 416 AM CST Wed Feb 15 2023 TXZ248>255-351-353>355-451-454-455-161030- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo- Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island- Cameron Island- 416 AM CST Wed Feb 15 2023 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight There is a Moderate Risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Elevated to critical fire weather conditions are possible Thursday and Friday following a cold front. A Wind Advisory may be needed for the islands and coastal portions of Cameron, Willacy, and Kenedy Counties Thursday. An elevated risk of rip currents is possible at the local beaches through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-161030- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 416 AM CST Wed Feb 15 2023 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Additional Small Craft Advisories are possible along the Lower Texas Coast Thursday through Friday night. Gale conditions may be possible Thursday into Thursday night. A Gale Watch is in effect Thursday afternoon through Thursday Evening for the Gulf of Mexico waters 20 to 60 NM. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:36 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 25 hr |
| Feb 15, 3:38 AM CST | Gale Watch | BRO | 12 hr | |
| Feb 15, 8:04 AM CST | Marine Dense Fog Advisory | BRO | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.